MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE,ADHESIVE,FABRIC,KNUCKLE,STRL,LF

Medline Industries, LP MEDLINE; BANDAGE,ADHESIVE,FABRIC,KNUCKLE,STRL,LF
Catalog Number NON25510
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr summary report covers malfunction events that occurred in q2 of 2023.The report summarizes 2 malfunction events involving adhesive bandages (non25510).Customer reported that "was there any problems with your product adhering? they just won't stay on".The reported devices were associated with lot numbers 210401, and 210402.Associated di: (b)(4).
 
Additional Manufacturer Narrative
This vmsr summary report covers malfunction events that occurred in q2 of 2023.The report summarizes 2 malfunction events involving adhesive bandages (non25510).Customer reported that "was there any problems with your product adhering? they just won't stay on".The reported devices were associated with lot numbers 210401, and 210402.Associated di: (b)(4).Samples of non25510 were provided by the customer, and medline evaluated the samples and 6 months of complaint history for this item.From the samples provided, medline was unable to confirm the reported issue that the product had weak adhesion, and it could not be established that the root cause was directly related to the manufacture of the product.Medline had not had any similar complaints, and at this time this is not a trending issue; the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BANDAGE,ADHESIVE,FABRIC,KNUCKLE,STRL,LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50873636
Report Number1417592-2026-49487
Device Sequence Number21498117
Product Code KGX
UDI-Device Identifier40080196740049
UDI-Public40080196740049
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON25510
Device Lot Number210401
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown